# SDR FDEA200910093529

- Difficulty date: October 9, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N908FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 51,202 hours, 20,978 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 657N384012
- Condition: Failed
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING DUCT AND ALL ATTACHING ANGLES, CLIPS AND SSEMBLIES INTERFERE WITH   INSTALLAATION OF E 7 RACK AT STA 1640-1681 STR. 26L-28L. AT STA. 1640 -1681 STR. 26L-28L- ASSEMBLIES WERE RELOCATED AND ACCOMPLISHED DUE   TO DISCREPANCY EFFECTING THE PTF CONVERSION ON MAE MOD W/C 118150084AL2R03 AND   MAE EA 757-5362-F2267 REV. A DATED SEPT. 14, 2009 THIS N/R IS TRACKING PURPOSES ONLY ,   (MAJOR ALTERATION).
